# SDR AALA202111056793

- Difficulty date: November 3, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 15,924 hours, 5,984 cycles
- Engine: Iae V2533A5
- Engine time: 15,924 hours, 5,984 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V18215
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 15,924 hours, 5,984 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED DURING INBOUND INTO DFW AT 7500AGL SEEING A LIGHTING BOLT ON THE RIGHT SIDE  AND A FLASH ON THE LEFT HAND SIDE OF THE AIRCRAFT. THE FIRST OFFICER FELT STICK INPUT ALONG WITH A MOMENTARY ECAM #2 ENGINE STALL MESSAGE BUT NO ELECTRICAL SURGES WERE NOTED. A REVIEW OF THE DFDR DATA CONFIRMED THE ENGINE HAD STALLED APPROXIMATELY 14 MINUTES BEFORE LANDING AT 8700 FEET. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
